# SDR FDEA201106022096

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 52,069 hours, 32,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31073101
- Part serial: 11790108
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD WAS A LAYOVER.  WALKING UP CREW STAIRS DURING LINE INSPECTION, FOUND EMERGENCY ESCAPE SLIDE LYING ON CREW STAIRS.   REPLACED WITH A "NEW" SLIDE.
